MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE LITE SYSTEM KIT CASE 8; DRESSING, COMPRESSION

SMITH & NEPHEW MEDICAL LTD. PROFORE LITE SYSTEM KIT CASE 8; DRESSING, COMPRESSION
Catalog Number 66000415
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer notified us that it seems that the quality of layer 4 cohesive layer has been changed.Since a while, it is much harder to roll off the bandage from the roll, leading to a more complicated application.No harm or injury reported.
 
Additional Manufacturer Narrative
H3, h6: the device, intended for use in treatment, was not returned for evaluation.No additional information was provided, we have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Potential root causes include, user issues, product failure.A review of the associated batch manufacturing records could not be carried out as no batch/lot number was provided.However, we have no reason to suspect that the product did not meet specifications at the time of manufacture.The complaint history review found further instances of the reported event in the past years.No further actions are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
PROFORE LITE SYSTEM KIT CASE 8
Common Device Name
DRESSING, COMPRESSION
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU3 2 BN
UK  HU3 2BN
MDR Report Key10593851
Report Number8043484-2020-02987
Device Sequence Number19130737
Product Code MHW
UDI-Device Identifier05000223496371
UDI-Public5000223496371
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961775
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66000415
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date01/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1